# SDR UIEA2019083005406

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,751 hours, 20,757 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"L GEN DRIVE" EICAS MSG INTERMITTENT. PERFORMED BITE CHECK ON BPCU AND SHOWED L IDG OIL LOW. SERVICED L IDG PER AMM 12-13-03. OPS CHECKS GOOD PER AMM 24-17-00, NO FAULTS NOTED AT THIS TIME. LEAK CHECK GOOD.
